# SDR ASAA2013121112260

- Difficulty date: December 11, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 63,208 hours, 35,930 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65C25156503
- Condition: Cracked
- Location: Bs 1118-1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION LT THRUST BEAM LOWER OTBD CORNER FITTING IS CRACKED ON HORIZONTAL FLANGE.  COMPLIED WITH T/C SB737-55-1091-400-1 FOR LEFT SIDE THRUST BEAM CORNER FITTING REPLACEMENT ONLY IAW EA 400-55EA-11823.
